# SDR DALA2022101206563

- Difficulty date: October 3, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,479 hours, 10,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 3R DOOR BOTTLE LOW (YELLOW BAND). CORRECTIVE ACTION: SERVICED BOTTLE PER A330 AMM 52-22. (9618680)
